×

Les ensembles partiellement ordonnés et le théorème de raffinement de Schreier. (French) Zbl 0056.04602


Keywords:

Set theory
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] O. Schreier: Über den Jordan-Hölderschen Satz. Abhandl. Hamburg, vol. 6 (1930), 300-302. · JFM 54.0147.05
[2] H. Zassenhaus: Zum Satz von Jordan-Hölder-Schreier. Abhandl. Hamburg, vol. 10 (1934), 106-108. · Zbl 0009.15404
[3] A. Kurosch: Eine Verallgemeinerung des Jordan-Hölderschen Satzes. Math. Annalen, vol. 111 (1935), 13-18. · Zbl 0010.34302
[4] A. Kurosch: Le théorème Jordan-Hölder dans les structures arbitraires. Recueil de travauxdédiés à la mémoire de l’Acad. D. A. Gravé, Moscou, 1940, 110-116
[5] O. Ore: On the foundations of abstract algebra. I, Annals of Math., vol. 36 (1935), 406-437. · Zbl 0012.00501
[6] O. Ore: On the theorem of Jordan-Hölder. Transact. of Amer. Math. Soc., vol. 41 (1937), 266-275. · Zbl 0016.20302
[7] A. Halanay: Le théorème Jordan-Hölder dans la théorie des structures. Disquisit. Math. et Phys. t. VII, fasc. 1-4 (1948), 3-23.
[8] A. I. Ouzkov: On the Jordan-Hölder theorem. Recueil Math. Moscou t. 4 (nouvelle série) 1938, 31-43 · JFM 64.0961.05
[9] E. George: Über den Satz von Jordan-Hölder-Schreier. Journal für reine u. angewandte Math. vol. 180 (1939), 110-120. · Zbl 0020.20701
[10] V. Kořínek: Der Schreiersche Satz und das Zassenhaussche Verfahren in Verbänden. Věstník Král. České Spol. Nauk, vol. XIV (1941), 1-29. · JFM 67.0086.01
[11] O. Ore: Chains in partially ordered sets. Bull, of Amer. Math. Soc. vol. 49 (1943), 558-566. · Zbl 0060.06104
[12] P. Lorenzen: Eine Bemerkung zum Schreierschen Verfeinerungssatz. Math. Zeitschrift, vol. 49 (1945), 647-653. · Zbl 0060.05907
[13] A. H. Lipschitz: Du théorème Jordan-Holder dans les structures. Recueil Math. Moscou t. 24 (nouvelle série), 1949, 227-235
[14] D. Barbilian: Normalités involutives, locales respectivement globales. (en roumain, avec des résumés en français et en russe). Etudes et recherches mathématiques, vol. IV, 1953. · Zbl 0052.26305
[15] M. Benado: La notion de normalité et les théorèmes de décomposition de l’Algèbre. Etudes et Recherches Math. vol. I, fasc. 2, 1950, pp. 282-305 · Zbl 0045.15904
[16] M. Benado: Sur les théorèmes de décomposition de l’Algèbre. Etudes et Recherches Math. vol. III, fasc. 1-2, 1952, pp. 263-288 · Zbl 0049.15804
[17] M. Benado: Théorie abstraite des relation de normalité. (en roumain avec des résumés en français et en russe). Etudes et recherches mathématiques, vol. IV, 1953, pp. 69-112. · Zbl 0052.26401
[18] M. Ward: A characterization of Dedekind structures. Bull. of Amer. Math. Soc. vol. 46 (1939) pp. 448-451. · Zbl 0022.00702
[19] G. Birkhoff: Lattice Theory. Amer. Math. Soc. Colloq. Publications, revised edition. · Zbl 0537.06001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.